# SDR AALA981603

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2229 - DURING APPROACH DFW LANDING GEAR WARNING HORN CAME ON.  INITIALLY HAD 3 GREEN LIGHTS THEN NOSE GEAR RED LIGHT ILLUMINATED.  NOSE LANDING GEAR INDICATED UP POSITION.  RECYCLED GEAR WITH SAME RESULTS, RAN QRH PROCEDURE WITH GEAR UP WITH NOSE GEAR INDICATING LIGHT STILL RED.  GEAR LOWERED AND NOSE GEAR LIGHT REMAINED RED WITH NOSE LANDING GEAR INDICATING UP.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SENSOR AND ACCOMPLISHED REQUIRED CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
